Non-self-adjoint Bessel and Sturm-Liouville boundary value problems in limit-circle case


Allahverdiev B.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.38, no.7, pp.1273-1281, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 7
  • Publication Date: 2015
  • Doi Number: 10.1002/mma.3144
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.1273-1281

Abstract

It is shown in the limit-circle case that system of root functions of the non-self-adjoint maximal dissipative (accumulative) Bessel operator and its perturbation Sturm-Liouville operator form a complete system in the Hilbert space. Furthermore, asymptotic behavior of the eigenvalues of the maximal dissipative (accumulative) Bessel operators is investigated, and it is proved that system of root functions form a basis (Riesz and Bari bases) in the same Hilbert space. Copyright (c) 2014 John Wiley & Sons, Ltd.